Eleven10

Eleven10: 30 months off Prozac

190 posts in this topic

Hello Eleven10

 

I hope you are feeling  a little better tonight.  Perhaps the time has come for you to seek professional guidance, even if the system for psychiatric issues is flawed, it may help.

 

It would be lovely if, one day in the near future, you could feel a little better and start to enjoy the gift of life.

 

Let me, and everyone else following your post, know how you are over the next few days, and what you are thinking.  I don't know where you are geographically, but here in the UK we have the Samaritans.

 

Joy

Share this post


Link to post

Thanks.

i think I'm going to try trazadone or Prozac again at a low dose. I can't carry on like this. I'm in hell and what's worse is when I sleep, last night I slept for 8 hrs straight through which I extremely rarely do. Today I feel despair, My mood and physical symptoms are worse and I feel so angry and irritable, I couldn't find my shoes today and I got so angry and upset i started kicking the cupboard door in a frenzy until I collapsed in tears, ( I was alone) I had planned to leave the house to walk around the block but after that was too upset and exhausted to do anything. The tiniest thing is overwhelming and exhausting and leaves me wishing It will all just end. 

I know withdrawal can cause these issues but knowing this doesn't help me at all Iv Been like this for going on 4 years and nothing has changed 

Share this post


Link to post

It seems like you are making decisions which is good.  Tell your doctor it exactly as it is especially all your fears surrounding meds.  I hope next time you post it will be to say you have a new plan.  It can be difficult to find things when life is feeling difficult - it makes everything chaotic.  I know - I have been like that at times.  Sometimes it is hard to be organised.  Take care and let us know how you get on.

Share this post


Link to post
43 minutes ago, Eleven10 said:

i think I'm going to try trazadone or Prozac again at a low dose.

 

If you can tolerate Prozac, it is a much better choice to reinstate than trazodone which interacts with many other medications.

 

For quick reference: About reinstating and stabilizing to reduce withdrawal symptoms.  The first post is the most important one to read. If you've got the time and ability to focus to read the entire first page, please do that. :)

Share this post


Link to post

Thank you both. 

I cry when people are so understanding and kind. I know that sounds a bit pathetic.

will try and read the link. 

I hope after so long my brain is not too upset by the reintroduction on Prozac. 

Share this post


Link to post

If you're going to reinstate, start with a very low dose, 0.5 mg or 1 mg.  Post any questions you have about this.  We'll do our best to get you information to help you make a decision.

Share this post


Link to post

I have asked my dr for liquid Prozac and she has agreed, I'm going to start with 1mg. 

 

I have tried to do a sleep diary and have noticed a definite pattern between dreaming and depression. When I wake early and can't get back to sleep I'm exhausted but not as depressed, if I sleep until later it's all dream sleep and the depression is deep suidical and hopeless. I'm hoping Prozac stops me dreaming like it did before but doesn't make me more agitated than I am, agitation is the thing I fear the most. 

Share this post


Link to post

Hey Eleven10,

 

I have noticed the same thing at times about the less sleep better mood thing and it's maddening.  my dreams for the past few years have mostly been pretty horrible.  I kept  having 4-5 hours (now it's often closer to 2 hours) of fragmented sleep, with the vivid, depressed, 2 dimensional dreams, that are often nightmarish.  a lot of times if I sleep less, my mood is better, but I can hardly function or do anything.    afternoon naps (a rare occurrence these days, no matter how exhausted I am) are usually bad news.   naps leave me feeling weak and depressed.  I used to occasionally have naps back in normal life that I felt groggy and thick headed after taking, but could shake them off after a couple hours.  now, with my body so weakened from all this sleep deprivation, these crappy naps really suck and I usually feel so much worse after taking one.  I had the same depressed dreams for sleep back in 2005 after withdrawing from Zoloft an zyprexa for a year, and had reinstated after being off the drugs for a year and had gotten my closer to normal dreams back, but had also developed hypersomnia (sleeping all day) later on, but now after doing this for 3+ years my body feels wasted and I feel less and less like myself with each passing day as my soul seem to be getting sucked out of me and my happiness and health go away, but who knows, maybe something can change.  (a common mantra of mine on the downward spiral tour)

I hope something changes for the better for you soon.

 

poetjester

Share this post


Link to post

1 mg Prozac - let us all know how it goes, especially the sleeping, mood and agitation.  I really hope you feel a little better soon.

 

Joy

 

Share this post


Link to post

Hi Eleven10

 

Have you started your very small dose of Prozac yet?  Wishing you well

 

Joy

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now